MathSciNet Relay Station
MathSciNet bibliographic data
MR2160685 31B15 (46E35)
Samko, S.; Vakulov, B. Weighted Sobolev theorem with variable exponent for spatial and spherical potential operators. J. Math. Anal. Appl. 310 (2005), no. 1, 229–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement